# SDR AALA201504209015

- Difficulty date: April 10, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, STRINGER AT STRINGER 13R CRACKED AT BS 619.  REPAIRED CRACKED STRINGER IAW EA 250005.
